# SDR CALA2022011300121

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A300*
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5311230720100
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 #7 DOOR STOP ROTO PROBE FOUND THAT THE TOP IB AND BOTTOM IB HOLES HAVE CRACK INDICATIONS REPAIRED RH FR16 #7 DOOR STOP FITTING AREA IAW EC/RA 5311-02712. EMP: V935774 WC: 0017896 STA: ST ENG BFM SFR# 1027447
